# SDR UALA2009100103089

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 63,215 hours, 20,167 cycles
- Engine: Pwa PW2037
- Engine time: 64,647 hours, 21,508 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

NR 1 ENG SHUT DOWN DUE TO FLAME IN TAILPIPE.  NR 1 ENGINE HAD FLAMES ON START UP, IDG LIGHT & DISCONNECT BY CREW AS WELL AS BLANK INDICATION ON N-1 THEN ALL INDICATIONS.  ENGINE STOPPED WITHOUT STARTER SWITCH TURNED TO OFF. REPLACED NR1 ENGINE.
